# SDR UALA2011041801891

- Difficulty date: April 17, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 72,511 hours, 21,139 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 21
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH APU BLEED SW ON, ONLY SHOWING 10 PSI.  APU BLEED VALVE MANUALLY CLOSED, BREAKERS Q22 & P11 OPEN.  CHECKED OPERATION OF BLEED VLV PER MM.  OPERATION GOOD NEVER HUNG UP RE-INSTALLED CONN D3576.  HOOKED TESTER UP FOUND SV TM VOLT OUT OF TOL. REPLACED SURGE VALVE PER MM.
